Publications

12. Linked tree-decompositions into finite parts
with Sandra Albrechtsen, Raphael W. Jacobs and Max Pitz
Submitted 2024 (summary, arXiv)

11. Counterexamples regarding linked and lean tree-decompositions of infinite graphs
with Sandra Albrechtsen, Raphael W. Jacobs and Max Pitz
Submitted 2024 (summary, arXiv)

10. A structural duality for path-decompositions into parts of small radius
with Sandra Albrechtsen, Reinhard Diestel, Ann-Kathrin Elm, Eva Fluck, Raphael W. Jacobs and Paul Wollan
Submitted 2023 (arXiv)

9. A Menger-type theorem for two induced paths
with Sandra Albrechtsen, Tony Huynh, Raphael W. Jacobs and Paul Wollan (2024)
SIAM Journal on Discrete Mathematics, Volume 38, Issue 2, Pages 1438-1450 (arXiv, journal)

8. Efficiently distinguishing all tangles in locally finite graphs
with Raphael W. Jacobs (2024)
Journal of Combinatorial Theory, Series B, Volume 167, Pages 189-214 (arXiv, journal)

7. A grid theorem for strong immersions of walls
with Reinhard Diestel, Raphael W. Jacobs and Paul Wollan
Submitted 2023 (arXiv)

6. The immersion-minimal infinitely edge-connected graph
with Jan Kurkofka (2024)
Journal of Combinatorial Theory, Series B, Volume 164, Pages 492-516 (summary, arXiv, journal)

5. Canonical graph decompositions via coverings
with Reinhard Diestel, Raphael W. Jacobs and Jan Kurkofka
Submitted 2022 (arXiv)

4. The Lovász-Cherkassky theorem for locally finite graphs with ends
with Raphael W. Jacobs, Attila Joó, Jan Kurkofka and Ruben Melcher (2023)
Discrete Mathematics, Volume 246, Issue 12, Article 113586 (arXiv, journal)

3. A Cantor-Bernstein-type theorem for spanning trees in infinite graphs
with Joshua Erde, J. Pascal Gollin, Attila Joó and Max Pitz (2021)
Journal of Combinatorial Theory, Series B, Volume 249, Pages 16-22 (summary, arXiv, journal)

2. Base Partition for Mixed Families of Finitary and Cofinitary Matroids
with Joshua Erde, J. Pascal Gollin, Attila Joó and Max Pitz (2021)
Combinatorica, Volume 41, Pages 31-52 (summary, arXiv, journal

1. Circuits through prescribed edges
with Max Pitz (2020)
Journal of Graph Theory, Volume 93, Issue 4, Pages 470-482 (summary, arXiv, journal)